Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Rings of continuous functions
and the branch set of a covering

Author: M. A. Mulero
Journal: Proc. Amer. Math. Soc. 126 (1998), 2183-2189
MSC (1991): Primary 54C40, 13B10, 54C10
MathSciNet review: 1451822
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives a characterization of the branch set of a finite covering $X\to S$ of a topological space $S$, by means of finite $C(S)$-subalgebras $A$ of $C(X)$ that separate points in $X$ and the module $\Omega _{A/C(S)}$ of its Kähler differentials.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54C40, 13B10, 54C10

Retrieve articles in all journals with MSC (1991): 54C40, 13B10, 54C10

Additional Information

M. A. Mulero
Affiliation: Departamento de Matemáticas, Universidad de Extremadura \ 06071 Badajoz, Spain

PII: S 0002-9939(98)04353-6
Keywords: Rings of continuous functions, branched covering, K\"ahler differentials
Received by editor(s): January 30, 1996
Received by editor(s) in revised form: January 1, 1997
Communicated by: Franklin D. Tall
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia